Couldn't find what you looking for?

TRY OUR SEARCH!

I'm glad to hear that I'm not the only one. I've been on some form of BC for 10-11 years. Now that I've gone off of it, I've had a headache every day for almost 2 months, it's driving me insane! I hope this stops before 3 months, because I don't think i can take this much longer...
Reply

Loading...

It seems a lot of us are having the same problem. I too was on the pill for about 7 years and have gone off to start trying for a baby. I have had migraines and bad headaches frequently for the last month since stopping the pill. My cycle seems back to normal, but the headaches keep coming. I'm a little depressed reading that some still have the headaches 2-3 months later. I thought these newer pills were supposed to be "low dose" hormones. But, like someone else mentioned, it's almost like my body is going into "hormone withdrawal." I've been taking pregnancy tests to make sure I'm not pregnant so I can use stronger pain relievers.
Reply

Loading...

I had a T.I.A. attack doctor stressed thaty I donot take birth control anymore. I am only 30 yrs old, that is scary. I still have not started my monthly thing. Is that normal. Someone help please. Any advise. I have taken 2 tests they both were negitive. Do you think that it is stress?

B Raffin
Reply

Loading...

My doctor put me on Beta Blockers to try to stop the headaches... It's not really helping. I have an occasional day without the headache, but most days it's still pretty bad. He also gave me meds for individual headaches which work about 50% of the time...Has anyone had their headaches stop? how much longer am I gonna have to deal with this?
Reply

Loading...

I have also had this same issue, been on some for of BC for over 10 years and just went off 3 months ago. I've pretty much had a headache every day since. I will say that in the past week or 2 I haven't had them all day every day. I still get one pretty much every day, but it's only been for a few hours the last couple of weeks. I'm hoping that this is means I'm getting close to this being over.
Reply

Loading...

! I have an answer finally ! I was on BC for about 11 years. I went off in November and immediately started having headaches. All day - every day. They sucked! Finally around 3 months they started to lessen. Now it's been about 4 months and they are pretty much gone. I might have one for an hour or two a week now. So hang in there! The end is in sight :-D
Reply

Loading...

Huh I was wondering if I was sick or something... I got off of depo recently (due to fun scheduling problems with my doc, off the meds for 2 weeks) and I've been having headaches ever since. I was on depo for a year. I used to get these kind of headaches off and on while I was on the depo, and now that I'm completely off, damn the non-stop headaches. Back pain too, neck pain, joint problems (they creak I tell ya, I'm 24, my knees shouldn't crackle when I move), random body aches, tired all the time. I was taking Advil... it only helps a little. I've also noticed in the past that I'll start getting headaches when I forget to take my calcium supplement... wonder if that has anything to do with things. I did an experiment with peanuts a few months ago, eat a cup of peanuts per day, and that seemed to help a lot (I based this on the fact that nuts are a good source of magnesium). But with the peanut recall I stopped that habit... might be worth taking up again. This is all speculation though.
Reply

Loading...

My prescription for Yaz ran out over the summer and b/c I had my annual w/ my doctor scheduled for the middle of the month, rather than calling my doctor immediately I decided to just go off the pill for a month and wait for to get a new prescription when I saw the her.

I experienced many symptoms similar to those explained above, but most debilitating was a near constant headache that could not be remedied with ibuprofin, tylenol of sudafed (or any combination thereof).

When I saw my dr, I asked if this could have to do w/ my not taking the pill and she told me absolutely, and prescribed me Treximet to deal with it. Treximet is technically a migraine medication, but it works well for this kind of thing. It makes you feel about 10x worse for about 45 minutes (you feel like all of the blood is draining out of your face and down your neck) but after that, *POOF* no more headache. Truly amazing, and highly recommended. Hope this was helpful!
Reply

Loading...

Hi ladies! I have the same problem and I have been reading a lot about those bad head aches. I have been on Birth Control Pill for 10 years and have just stopped taking it about 3 weeks ago. The reason why I stopped is because I did not get my period and YASMIN was too strong for my body. Also, my doctor told me that a woman's body needs a break from the pill every 5 years. So, I stopped it but ever since, I have had BAD head aches almost every day. Just like some of you said, it usually starts in the morning on one side of my head and then moves to other regions, like my neck, the other side of my head or my temples. It hurts a lot and I never had any head aches like that. SUpposely, an hormone withdrawal makes a lot of menstrual migraines occur, according to my online research. Beause the Birth Control pill used to always stabilize the amount of hormone in our system, and now our hormone levels are not stable. Hope we will find a cure for that one day cause it causes lots of pain!
Reply

Loading...

Hey ladies, trust that none of you are alone. I'm currently experiencing the same problems and was looking to see if anybody was in the boat with me...it's nice to know that I'm in good company! lol. Well, I was on the Levora (Leveln) BC and stopped back in March completely, out the blue, and haven't had a period since the month after I quit (April). Back in July and August I did spot for about 3-4 days, but that was all. I was at least glad to see that my body knew it should've been doing something, so I'm thinking my hormone levels are trying to level back out so I can have a period. Since I was 12 my periods have been irregular and I really started BC to help regulate them. I was on the Levora for about 2 yrs since when I tried to do Depo it completely screwed me up (stayed on it 6 months and NEVER stopped bleeding!! o.O ) and it was the only thing that helped. Since I stopped taking Levora, I've been suffering with migraines almost on a daily basis :'( . I was a migraine sufferer before BC, but never to the extend where I would get them everyday!!

Ladies, I'm almost certain that this is a common side effect due to the fact that we've been on BC for a number of yrs. It was 2 yrs for me and some of you been on BC alot longer. I believe that 6 months and more of BC will cause you to suffer with withdrawal symptoms such as these intense headaches we're experiencing. I have read up on it and understand that our hormonal levels must level out because the BC has such high doses of hormones in order to control our ovulation. I'm cool with that, but in the meantime these migraines are kicking my butt!! The only advice I can give when it comes to dealing with migraines is to go get Excedrin Migraine and B.C. Powder. Trust me, I know it works. I can take 1 Excedrin and it will get me through the day. Take either one and lay down and try to go to sleep. Once you wake up you will feel much better....anything is better than pain....espeically a migraine or severe headache.

Hope I my post was comforting and helpful. Good Luck and hopefully our hormones will level out soon! :-D
Reply

Loading...

I had been on birth control pills (Cyclen) straight for 9 years, and I just stopped taking them 2 weeks ago... And I have had headaches every single day since. I can feel them on the top of my head, and behind my eyes. I've never experienced migraines before, but I feel like my eyes are also definitely more sensitive to light.

Reading on here that some of you have had the headaches for months almost wants to make me go back on the pill!! But the whole reason I went off the pill was to give my body a break. So I know I have to pull through and endure these buttkicking headaches longer. Blah, it sucks to be a girl right now.
Reply

Loading...

I had been on Yasmin for an year when I stopped last month. I got a heavy period and a very bad headache since. The period is finished but the headache still persists.Its throbbing... its o hard to concentrate at work or to do stuff :-(
Reply

Loading...

I have the same thing going on!! Stopped taking Alesse 2 months ago, and not only have i missed my period for 25 days now, but I've been feeling awful with headaches, stomach aches and fatigue. I feel dehydrated ALL the time, cause the headaches are so bad. I am totally regretting being on BC for so long (5 years) and can't wait for it to get out of my system and to get back to normal! UGHHHH. I also cannot handle drinking alcohol.... at the time i'm fine, but no matter how much i drink i wake up with an excruciating hangover!!
Reply

Loading...

That doesn't really sound all that pleasant but you know, I had that problem for awhile. I started having something heavy for the stomach like braed before drinking and it helped quite a bit. Does that sound accurate?
Reply

Loading...

Hey zoog, just checking in to see if you're doing better or not. I never got a reply from you so I wonder if you're doing okay or not. Can you let me know? Thanks!
Reply

Loading...